# SDR FDEA201810132873

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 4,886 hours, 2,147 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105405G
- Part serial: 000284
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LE SLAT TE DAMAGED AT INBD AUX TRACK. REPAIRED NR 5 LE SLAT PER SRM 51-70-10-2R AND EA H- 5750-T0342875. MAJOR REPAIR.
